MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 BARDEX® LUBRICATH® HEMATURIA COUDE FOLEY CATHETER

C.R. BARD INC. (COVINGTON) -1018233 BARDEX® LUBRICATH® HEMATURIA COUDE FOLEY CATHETER
Catalog Number 2556H20
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Erosion (1750); Pressure Sore/Ulcer (2326)
Date of Event 04/16/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.This report references a us equivalent device.The us udi equivalent for this product number is used.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported by the critical care nurse in the online survey stated that the patient experienced adverse events (erosion/pressure injury (campi)) associated with the device 1852h18 bard 2-way couvelaire hydrogel coated prostatic catheter, 30/50 ml, 18 fr and it did not result in patient injury requiring medical or surgical intervention and the complication was not present prior to device placement.
 
Additional Manufacturer Narrative
The reported event was inconclusive because this investigation did not result in any additional findings and no sample was available for evaluation.No actions can be taken at this time since a root cause was not identified.A dhr could not be performed since no lot number was provided.The instructions for use were found adequate and state the following: instructions for use the clinical benefits of hematuria/hemostatic hydrogel coated latex foley catheters are that they aid in clinical management by allowing for continuous drainage and measurement of urine as well as bladder irrigation and hemostasis.Hematuria/ hemostatic hydrogel coated latex foley catheters come with a variety of specialized tips used for drainage and clot removal.They have larger balloon sizes and additional lumens to aid in providing bladder irrigation and hemostasis.The hydrogel coating is designed to reduce friction in catheter insertion.Foley catheters can be used in patients of all ages.Up to 10 ch/fr, is generally considered pediatric sizing; however, the appropriate size should be determined by the healthcare professional.Indications for use: hematuria/hemostatic hydrogel coated latex foley catheters are intended for use in the drainage and/or collection and/or measurement of urine.Generally, drainage is accomplished by inserting the catheter through the urethra and into the bladder.Three-way continuous irrigation foley catheters are indicated for use in bladder/ urinary tract irrigation.Further, foley catheters with larger (30 ml and above) balloons are used to assist in hemostasis following surgery such as transurethral resection of the prostate.Intended user: this product is intended to be used by qualified healthcare professionals.Intended use: for urological use only.Contraindication: no known contraindications.Warnings: on catheter, do not use ointments or lubricants having a petroleum base.They will damage catheter and may cause balloon to burst.After use, this product may be a potential biohazard.Handle and dispose of in accordance with accepted medical practice and applicable local, state, and federal laws and regulations.This is a single use device.Do not resterilize any portion of this device.Reuse and/or repackaging may create a risk of patient or user infection, compromise the structural integrity and/or essential material and design characteristics of the device, which may lead to device failure, and/or lead to injury, illness, or death of the patient.Users and/or patients within the european union, should report any serious incident that has occurred in relation to the device to the manufacturer and the competent authority of the member state in which the user and/or patient is established.Users outside of the european union should report any serious incident that has occurred in relation to the device to the manufacturer and the regulatory authority of the country in which the user and/or patient is established.Precautions: do not use device if package is opened or damaged.Do not aspirate urine through drainage funnel wall.Should balloon rupture occur, care should be taken to assure that all balloon fragments have been removed from the patient.Cautions: this product contains natural rubber latex which may cause allergic reactions.Federal (u.S.A.) law restricts this device to sale by or on the order of a physician.Correction: e this report references a us equivalent device.The us udi equivalent for this product number is used.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the critical care nurse in the online survey stated that the patient experienced adverse events (erosion / pressure injury (campi)) associated with the device 1852h18 bard 2-way couvelaire hydrogel coated prostatic catheter, 30/50 ml, 18 fr.And it did not result in patient injury requiring medical or surgical intervention and the complication was not present prior to device placement.

Brand Name
BARDEX® LUBRICATH® HEMATURIA COUDE FOLEY CATHETER
Common Device Name
FOLEY CATHETER
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington 30014
7707846100
MDR Report Key21950215
Report Number1018233-2025-03198
Device Sequence Number9056139
Product Code KOD
UDI-Device Identifier00801741025112
UDI-Public(01)00801741025112
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K922431
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Study
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number2556H20
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/16/2025
Supplement Date Received by Manufacturer05/14/2025
Initial Report FDA Received Date05/02/2025
Supplement Report FDA Received Date05/20/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown